# SDR FDEA201306051197

- Difficulty date: June 5, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 55,937 hours, 10,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: ABA7202117
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAC COMPARTMENT CEILING RT OBSERVER SEAT BASE ATTACHMENT CENTER HOLE FOUND CRACKED BS 360 TO 370.  REPAIRED IAW SRM 53-10-51, FIG 202, REPAIR 1, REV 52.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
